Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

I have a feeling, something is there in my throat. Have chronic tonsil

since last one month i am feeling something is there in my throat like swelling but i have no problem in eating and swalloing but when i use to open my mouth i felt that there is something that come up in my throat i had consult to my general physician as well as ENT especialist they have given me the medicines but the problem is not yet solved what can i do suggest me ? I am 28 years old girl and i am having chronic tonsils.
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  174
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
ENT Specialist 's  Response
Hi Sapna,

Welcome to HealthcareMagic Forum,
This problem of yours can be due to acid reflux problems (laryngo pharyngeal reflux) or chronic pharyngitis. You need to drink plenty of warm water, avoid coffee/tea/fizzy drinks/spicy/oily food for few days. Consult your doctor and start on proton pump inhibitors.
Good Luck

Dr. Naveen Kumar
Answered: Mon, 25 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor